# SDR WX0A072105

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Aircraft time: 49,134 hours, 34,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT WILL NOT ILLUMINATE.  R & R BATTERY POWER SUPPLY FOR EXTERIOR EMER LIGHTS IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
